Opuscula Math. 36, no. 2 (2016), 265-278

Opuscula Mathematica

Asymptotic behavior of solutions of discrete Volterra equations

Janusz Migda
Małgorzata Migda

Abstract. We consider the nonlinear discrete Volterra equations of non-convolution type \[\Delta^m x_n=b_n+\sum\limits_{i=1}^{n}K(n,i)f\left(i,x_i\right), \quad n\geq 1.\] We present sufficient conditions for the existence of solutions with prescribed asymptotic behavior, especially asymptotically polynomial and asymptotically periodic solutions. We use \(\operatorname{o}(n^s)\), for a given nonpositive real \(s\), as a measure of approximation. We also give conditions under which all solutions are asymptotically polynomial.

Keywords: Volterra difference equation, prescribed asymptotic behavior, asymptotically polynomial solution, asymptotically periodic solution, bounded solution.

Mathematics Subject Classification: 39A10, 39A22.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Janusz Migda, Małgorzata Migda, Asymptotic behavior of solutions of discrete Volterra equations, Opuscula Math. 36, no. 2 (2016), 265-278, http://dx.doi.org/10.7494/OpMath.2016.36.2.265

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.